# SDR AALA202208163154

- Difficulty date: February 13, 2019
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 6,499 hours, 650 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO ABQ ACCOUNT NUMBER ONE ENGINE VIBRATIONS DURING CRUISE. AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.
